# SDR ASOA201705233167

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 14536834403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RADIO ALTIMETER PLATE ASSEMBLY CORRODED. PLATE ASSEMBLY REPLACED. FUSELAGE SKIN WAS BLENDED AND INSPECTION PERFORMED PER SRM 51-10-03. HFEC INSPECTION PERFORMED WITH  NO FAULTS FOUND.
